# SDR AALA201704209010

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 10,995 hours, 3,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS IN AFT GALLEY RH SIDE IS DETACHED. REMOVED AND REPLACED EXIT IDENTIFIER ASSY AT R2 SERVICE DOOR IAW AMM 33-51-01 OPS CHECK GOOD.
